Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/37731
標題: A novel algorithm for sampling uniformly in the directional space of a cone
作者: Wang, C.M.
王宗銘 
Chang, C.H.
Hwang, N.C.
Tsai, Y.Y.
關鍵字: sampling algorithms;directional space;uniform sampling;cone;geometry
Project: Ieice Transactions on Fundamentals of Electronics Communications and Computer Sciences
期刊/報告no:: Ieice Transactions on Fundamentals of Electronics Communications and Computer Sciences, Volume E89A, Issue 9, Page(s) 2351-2355.
摘要: 
We present a novel, simple, efficient algorithm to generate random samples uniformly on the directional space of a cone. This algorithm has three advantages over the conventional non-uniform approach. First, to the best of our knowledge, this algorithm is original for uniformly sampling smaller areas of cones. Second, it is faster. Third, it always generates valid samples, which is not possible for the conventional approach.
URI: http://hdl.handle.net/11455/37731
ISSN: 0916-8508
DOI: 10.1093/ietfec/e89-a.9.2351
Appears in Collections:資訊科學與工程學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.